×

Found 71,728 Documents (Results 1–100)

On the inequalities for moments of branching random processes. (English. Russian original) Zbl 07805799

J. Math. Sci., New York 278, No. 4, 703-711 (2024); translation from Sovrem. Mat., Fundam. Napravl. 68, No. 1, 157-166 (2022).
MSC:  60J80 60Gxx 60Exx
PDFBibTeX XMLCite
Full Text: DOI

On forward and backward Kolmogorov equations for pure jump Markov processes and their generalizations. (English. Russian original) Zbl 07804772

Theory Probab. Appl. 68, No. 4, 643-656 (2024); translation from Teor. Veroyatn. Primen. 68, No. 4, 796-812 (2023).
MSC:  60-XX 93-XX
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Biographic Reference

all top 3

Software